Colchicine is a widely used alkaloid extract in children and adults for standard therapy and prophylaxis for amyloid deposition in different rheumatologic disorders. Colchicine intoxication is a rare but severe complication. The aim of this study was to report the extramedullary hematopoiesis as a complication of filgrastim usage in a child with acute colchicine intoxication. Herein, we report a 3-year-old boy with colchicine intoxication associated with neutropenia, disseminated intravascular coagulation, liver injury, and rhabdomyolysis without hepatosplenomegaly. Filgrastim was started at the fourth day of administration for severe neutropenia with fever; 3 days after the start of filgrastim, the patient experienced hepatosplenomegaly with severe leukocytosis (51,110/mm(3)) and myeloid precursors at peripheral blood smear. Bone marrow aspiration was normal; the clinical outcome of the child was eventful without any complication. The clinicians managing colchicine intoxications must be vigilant about the possible side effect of extramedullary hematopoiesis caused by filgrastim used for neutropenia in colchicine intoxication.